MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HBSAG II AUTO CONFIRM; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST

ROCHE DIAGNOSTICS ELECSYS HBSAG II AUTO CONFIRM; HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Catalog Number 08741034190
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 801 analytical unit serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable false negative elecsys hbsag ii auto confirm result from the cobas e 801 analytical unit for one patient.The elecsys hbsag ii auto confirm assay has embedded applications within it.The cnhbsag2 is an embedded application that has a reaction with the control pretreatment in the elecsys hbsag ii auto confirm assay.The cfhbsag2 is an embedded application that has a reaction with confirmatory pretreatment in the elecsys hbsag ii auto confirm assay.The initial hbsag result was 37.3 coi (reactive), with a repeat result of 37.4 coi (reactive).Confirmatory testing was completed with the following results: a cfhbsag2 result of 51.8 coi (reactive).A cnhbsag2 result of 55.0 coi (reactive).The hbsag ii auto confirm result was 94.3% (non-reactive).The hbs antigen was positive with the vidas method.Confirmatory testing was not completed with the vidas method.The hbv viral load was measured and was highly positive (>9 log).Another sample on (b)(6) 2025 gave an hbsag quantitative result of 459507 iu/ml.A sample collected from the same blood draw, tested on (b)(6) 2025, tested for hbsag with a dilution of 1:1000, had a result of 2510 coi (reactive).Confirmatory testing was completed with a dilution of 1:50, with the following results: a cfhbsag2 result of 0.472 coi (non-reactive).A cnhbsag2 result of 258 coi (reactive).The hbsag ii auto confirm result was 0.183% (reactive).On (b)(6) 2025, the initial sample was run again with the following results: a cfhbsag2 result of 228 coi (reactive) with a dilution of 1:50.A cnhbsag2 result of 2375 coi (reactive) with a dilution of 1:50.The hbsag ii auto confirm result was 9.61% (reactive).

Brand Name
ELECSYS HBSAG II AUTO CONFIRM
Common Device Name
HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM) TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23302780
Report Number1823260-2025-04203
Device Sequence Number15934303
Product Code LOM
UDI-Device Identifier07613336172902
UDI-Public07613336172902
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P160019/S014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number08741034190
Device Lot Number79832501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/22/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown